Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Zabreiko, Petr Petrovich

Statistics Math-Net.Ru
Total publications: 101
Scientific articles: 98

Number of views:
This page:3569
Abstract pages:15755
Full texts:7427
References:968

http://www.mathnet.ru/eng/person19109
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/186065

Publications in Math-Net.Ru
2017
1. P. P. Zabreiko, “The convergence of successive approximations method for $p$-adic matrices”, Tr. Inst. Mat., 25:1 (2017),  27–38  mathnet
2. N. A. Evkhuta, O. N. Evkhuta, P. P. Zabreiko, “On derivatives of superposition operators between the spaces $L_p$”, Tr. Inst. Mat., 25:1 (2017),  15–26  mathnet
2016
3. P. P. Zabreiko, “Boolean-valued matrices in the open Leontiev model”, Tr. Inst. Mat., 24:1 (2016),  19–29  mathnet
2015
4. P. P. Zabreiko, “Mathematical theory of geometric Koopmans model”, Tr. Inst. Mat., 23:2 (2015),  43–55  mathnet
5. P. P. Zabreiko, A. V. Krivko-Krasko, “Newton diagrams and algebraic curves. II”, Tr. Inst. Mat., 23:1 (2015),  64–75  mathnet
2014
6. P. P. Zabreiko, A. V. Krivko-Krasko, “Newton diagrams and algebraic curves”, Tr. Inst. Mat., 22:2 (2014),  32–45  mathnet
7. M. L. Goldman, P. P. Zabreiko, “Optimal Banach function space generated with the cone of nonnegative increasing functions”, Tr. Inst. Mat., 22:1 (2014),  24–34  mathnet
8. M. L. Goldman, P. P. Zabreiko, “Optimal reconstruction of a Banach function space from a cone of nonnegative functions”, Trudy MIAN, 284 (2014),  142–156  mathnet  elib; Proc. Steklov Inst. Math., 284 (2014), 133–147  isi  elib  scopus
2013
9. P. P. Zabreiko, A. N. Tanyhina, “On the size of errors in the method of successive approximations”, Tr. Inst. Mat., 21:2 (2013),  91–102  mathnet
10. P. P. Zabreiko, Yu. V. Korots, “Principle of non-existence of nonlinear operator equation solutions”, Tr. Inst. Mat., 21:2 (2013),  81–90  mathnet
2012
11. P. P. Zabreĭko, “Multilinear and power functionals and operators in the space of continuous functions”, Tr. Inst. Mat., 20:2 (2012),  18–29  mathnet
12. P. P. Zabreiko, A. V. Lebedev, “Modular estimates in orlicz spaces and Hammerstein operator equations”, Tr. Inst. Mat., 20:1 (2012),  50–59  mathnet
13. P. P. Zabreiko, “Tangential vectors for sets defined with systems of equations”, Tr. Inst. Mat., 20:1 (2012),  42–49  mathnet
2011
14. P. P. Zabreiko, A. N. Tanyhina, “Matrix exponents and nilpotent algebras”, Tr. Inst. Mat., 19:2 (2011),  37–46  mathnet
15. P. P. Zabreiko, A. N. Tanyhina, “Regular smoothness and the Newton–Kantorovich method”, Tr. Inst. Mat., 19:1 (2011),  52–61  mathnet
16. O. N. Evkhuta, P. P. Zabreiko, “A principle for study of quasi-gradient methods of approximate solving operator equations in Hilbert spaces”, Tr. Inst. Mat., 19:1 (2011),  32–44  mathnet
2010
17. P. P. Zabreiko, A. V. Krivko-Krasko, “The conditions of a local minimum of the functions in several variablesand implicit functions”, Tr. Inst. Mat., 18:2 (2010),  11–21  mathnet  zmath
18. P. P. Zabreiko, A. V. Krivko-Krasko, “Systems of scalar equations and implicit functions. II”, Tr. Inst. Mat., 18:1 (2010),  36–46  mathnet
2009
19. P. P. Zabreiko, A. V. Krivko-Krasko, “Finite systems of equations and implicit functions. I”, Tr. Inst. Mat., 17:2 (2009),  3–14  mathnet
20. P. P. Zabreiko, O. Y. Kushel, “Gantmakher–Krein theorem for $2$-completely nonnegative operators in ideal spaces”, Tr. Inst. Mat., 17:1 (2009),  51–60  mathnet  zmath
2008
21. P. P. Zabreiko, A. N. Tanyhina, “The description of solutions of the open Leontiev–Ford model in ideal spaces”, Tr. Inst. Mat., 16:2 (2008),  37–48  mathnet  zmath
2007
22. P. P. Zabreiko, “The open Leontiev–Ford model”, Tr. Inst. Mat., 15:2 (2007),  15–26  mathnet
23. A. V. Guminskaya, P. P. Zabreiko, “On Hopf's theorems for relative rotation”, Tr. Inst. Mat., 15:1 (2007),  33–46  mathnet
2006
24. E. A. Barkova, P. P. Zabreiko, “The Cauchy problem for fractional differential equations with worsening right-hand sides”, Differ. Uravn., 42:8 (2006),  1132–1134  mathnet  mathscinet; Differ. Equ., 42:8 (2006), 1199–1202
25. S. V. Zhestkov, P. P. Zabreiko, “The majorant method and the fixed point principle in nonlocal theory of the Cauchy problem for normal partial differential systems”, Differ. Uravn., 42:2 (2006),  233–238  mathnet  mathscinet; Differ. Equ., 42:2 (2006), 249–254
26. S. V. Zhestkov, P. P. Zabreiko, “On the nonlocal solvability of the Cauchy problem for a matrix system of partial differential equations of Fedorov–Bernulli type”, Tr. Inst. Mat., 14:2 (2006),  48–53  mathnet
2004
27. P. P. Zabreiko, N. I. Shirokanova, “New existence theorems for Lyapunov–Schmidt integral equations”, Differ. Uravn., 40:9 (2004),  1198–1207  mathnet  mathscinet; Differ. Equ., 40:9 (2004), 1268–1278
28. S. V. Zhestkov, P. P. Zabreiko, “On the Fixed Point Principle for Matrix Partial Differential Systems of Fedorov–Riccati Type”, Differ. Uravn., 40:6 (2004),  840–843  mathnet  mathscinet; Differ. Equ., 40:6 (2004), 898–902
29. E. A. Barkova, P. P. Zabreiko, “An Analog of the Peano Theorem for Fractional-Order Quasilinear Equations in Compactly Embedded Scales of Banach Spaces”, Differ. Uravn., 40:4 (2004),  522–526  mathnet  mathscinet; Differ. Equ., 40:4 (2004), 565–570
2003
30. S. V. Zhestkov, P. P. Zabreiko, “On the Nonlocal Solvability of the Cauchy Problem for Quasilinear Normal First-Order Partial Differential Equations”, Differ. Uravn., 39:7 (2003),  1001–1003  mathnet  mathscinet; Differ. Equ., 39:7 (2003), 1058–1060
2002
31. P. P. Zabreiko, A. S. Kalitvin, E. V. Frolova, “On Partial Integral Equations in the Space of Continuous Functions”, Differ. Uravn., 38:4 (2002),  538–546  mathnet  mathscinet; Differ. Equ., 38:4 (2002), 567–576
1999
32. P. P. Zabreiko, V. V. Marchenko, “Fredholm formulas for linear integral equations”, Differ. Uravn., 35:9 (1999),  1162–1170  mathnet  mathscinet; Differ. Equ., 35:9 (1999), 1176–1183
1995
33. P. P. Zabreiko, “The $L_2$-theory of linear Fredholm integral equations of the second kind”, Differ. Uravn., 31:9 (1995),  1498–1507  mathnet  mathscinet  zmath; Differ. Equ., 31:9 (1995), 1452–1461
34. P. P. Zabreiko, V. B. Moroz, “New theorems on the solvability of Hammerstein equations with potential nonlinearities”, Differ. Uravn., 31:4 (1995),  690–695  mathnet  mathscinet; Differ. Equ., 31:4 (1995), 641–646
1994
35. P. P. Zabreiko, T. V. Savchenko, “The Banach–Cacciopoli principle and the implicit function theorem in a binormed space and its applications to differential equations”, Differ. Uravn., 30:3 (1994),  381–392  mathnet  mathscinet; Differ. Equ., 30:3 (1994), 352–361
1992
36. P. P. Zabreiko, Nguen Van Min, “Exponential dichotomy and integral manifolds in the theory of flows and their applications”, Dokl. Akad. Nauk, 324:3 (1992),  515–518  mathnet  mathscinet  zmath; Dokl. Math., 45:3 (1992), 583–586
37. P. P. Zabreiko, Nguen Van Min, “The group of characteristic operators and its applications in the theory of linear ordinary differential equations”, Dokl. Akad. Nauk, 324:1 (1992),  24–28  mathnet  mathscinet  zmath; Dokl. Math., 45:3 (1992), 517–521
38. E. I. Berezhnoi, P. P. Zabreiko, “Interpolation of the continuity property for partially additive operators”, Sibirsk. Mat. Zh., 33:2 (1992),  157–163  mathnet  mathscinet  zmath; Siberian Math. J., 33:2 (1992), 317–323  isi
1991
39. P. P. Zabreiko, L. G. Tret'yakova, “Periodic solutions of a quasilinear telegraph equation”, Differ. Uravn., 27:5 (1991),  815–826  mathnet  mathscinet; Differ. Equ., 27:5 (1991), 563–572
40. P. P. Zabreiko, Kh. T. Nguyen, “New theorems on the solvability of Hammerstein operator and integral equations”, Differ. Uravn., 27:4 (1991),  672–682  mathnet  mathscinet; Differ. Equ., 27:4 (1991), 479–487
41. E. A. Barkova, P. P. Zabreiko, “The Cauchy problem for higher-order differential equations with deteriorating operators”, Differ. Uravn., 27:3 (1991),  472–478  mathnet  mathscinet; Differ. Equ., 27:3 (1991), 336–341
42. P. P. Zabreiko, V. I. Nazarov, “Smoothness of solutions of linear differential equations in Banach spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, 4,  9–16  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 35:4 (1991), 8–14
43. P. P. Zabreiko, V. I. Nazarov, “Smoothness properties of solutions of nonlinear differential equations”, Mat. Sb., 182:2 (1991),  147–163  mathnet  mathscinet  zmath; Math. USSR-Sb., 72:1 (1992), 135–150  isi
1990
44. P. P. Zabreiko, Nguen Khong Tkhai, “New theorems on the solvability of Hammerstein operator and integral equations”, Dokl. Akad. Nauk SSSR, 312:1 (1990),  28–31  mathnet  mathscinet  zmath; Dokl. Math., 41:3 (1990), 404–408
45. P. P. Zabreiko, Nguyen Hong Thai, “Duality theory of ideal spaces of vector functions”, Dokl. Akad. Nauk SSSR, 311:6 (1990),  1296–1299  mathnet  mathscinet  zmath; Dokl. Math., 41:2 (1990), 363–366
1988
46. P. P. Zabreiko, S. I. Kostadinov, Kh. T. Nguyen, “Continuous dependence of solutions of linear differential equations on a parameter”, Differ. Uravn., 24:12 (1988),  2056–2063  mathnet  mathscinet; Differ. Equ., 24:12 (1988), 1380–1387
1987
47. P. P. Zabreiko, T. A. Makarevich, “A generalization of the Banach–Cacciopolli principle to operators in pseudometric spaces”, Differ. Uravn., 23:9 (1987),  1497–1504  mathnet  mathscinet  zmath
48. P. P. Zabreiko, Ya. V. Radyno, “Applications of fixed-point theory to the Cauchy problem for equations with degrading operators”, Differ. Uravn., 23:2 (1987),  345–348  mathnet  mathscinet  zmath
49. F. Dedagich, P. P. Zabreiko, “On superposition operators in $l_p$ spaces”, Sibirsk. Mat. Zh., 28:1 (1987),  86–98  mathnet  mathscinet  zmath; Siberian Math. J., 28:1 (1987), 63–73  isi
1984
50. P. P. Zabreiko, E. I. Smirnov, “Principles of uniform boundedness”, Mat. Zametki, 35:2 (1984),  287–297  mathnet  mathscinet  zmath; Math. Notes, 35:2 (1984), 151–156  isi
1983
51. P. P. Zabreiko, V. P. Tikhonov, “Determining equations and the relatedness principle”, Sibirsk. Mat. Zh., 24:1 (1983),  79–88  mathnet  mathscinet  zmath; Siberian Math. J., 24:1 (1983), 65–72  isi
1982
52. P. P. Zabreiko, A. V. Zafievskii, “On general conditions for a minimum”, Dokl. Akad. Nauk SSSR, 263:4 (1982),  798–801  mathnet  mathscinet  zmath
1980
53. P. P. Zabreiko, O. M. Petrova, “Theorem on extension of bounded solutions for differential equations and the averaging principle”, Sibirsk. Mat. Zh., 21:4 (1980),  50–61  mathnet  mathscinet  zmath; Siberian Math. J., 21:4 (1980), 517–526  isi
1979
54. P. P. Zabreiko, A. I. Smirnov, “Über die Lösbarkeit des Cauchyproblems für gewöhnliche Differentialgleichungen in Banachräumen”, Differ. Uravn., 15:11 (1979),  2093–2094  mathnet  zmath
55. P. P. Zabreiko, S. V. Smitskikh, “A theorem of M. G. Krein and M. A. Rutman”, Funktsional. Anal. i Prilozhen., 13:3 (1979),  81–82  mathnet  mathscinet  zmath; Funct. Anal. Appl., 13:3 (1979), 222–223
56. P. P. Zabreiko, N. M. Isakov, “Reduction principle for the method of successive approximations and invariant manifolds”, Sibirsk. Mat. Zh., 20:3 (1979),  539–547  mathnet  mathscinet  zmath; Siberian Math. J., 20:3 (1979), 378–384  isi
1977
57. P. P. Zabreiko, E. I. Smirnov, “On the closed graph theorem”, Sibirsk. Mat. Zh., 18:2 (1977),  304–313  mathnet  mathscinet  zmath; Siberian Math. J., 18:2 (1977), 218–224  isi
1975
58. V. A. Bondarenko, P. P. Zabreiko, “The superposition operator in Hölder function spaces”, Dokl. Akad. Nauk SSSR, 222:6 (1975),  1265–1268  mathnet  mathscinet  zmath
1972
59. P. P. Zabreiko, Yu. I. Fetisov, “The method of a small parameter for hyperbolic equations”, Differ. Uravn., 8:5 (1972),  823–834  mathnet  mathscinet  zmath
60. P. P. Zabreiko, M. A. Krasnosel'skii, V. V. Strygin, “Invariance of rotation principles”, Izv. Vyssh. Uchebn. Zaved. Mat., 1972, 5,  51–57  mathnet  mathscinet  zmath
61. P. P. Zabreiko, A. I. Povolotskii, “Quasilinear operators and Hammerstein's equation”, Mat. Zametki, 12:4 (1972),  453–464  mathnet  mathscinet  zmath; Math. Notes, 12:4 (1972), 705–711
1971
62. P. P. Zabreiko, M. A. Krasnosel'skii, “Iterations of operators, and fixed points”, Dokl. Akad. Nauk SSSR, 196:5 (1971),  1006–1009  mathnet  mathscinet  zmath
63. P. P. Zabreiko, A. I. Povolotskii, “Eigenfunctions of the Hammerstein operator”, Differ. Uravn., 7:7 (1971),  1294–1304  mathnet  mathscinet  zmath
64. P. P. Zabreiko, M. A. Krasnosel'skii, Yu. V. Pokornyi, “On a class of linear positive operators”, Funktsional. Anal. i Prilozhen., 5:4 (1971),  9–17  mathnet  mathscinet  zmath; Funct. Anal. Appl., 5:4 (1971), 272–279
65. P. P. Zabreiko, M. A. Krasnosel'skii, “Solvability of nonlinear operator equations”, Funktsional. Anal. i Prilozhen., 5:3 (1971),  42–44  mathnet  mathscinet  zmath; Funct. Anal. Appl., 5:3 (1971), 206–208
66. P. P. Zabreiko, A. I. Povolotskii, “The bifurcation points of the Hammerstein equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 1971, 6,  43–53  mathnet  mathscinet  zmath
67. P. P. Zabreiko, S. O. Strygina, “Periodic solutions of evolutionary equations”, Mat. Zametki, 9:6 (1971),  651–662  mathnet  mathscinet  zmath; Math. Notes, 9:6 (1971), 378–384
68. P. P. Zabreiko, “The Schaefer method in the theory of Hammerstein integral equations”, Mat. Sb. (N.S.), 84(126):3 (1971),  456–475  mathnet  mathscinet  zmath; Math. USSR-Sb., 13:3 (1971), 451–471
69. P. P. Zabreiko, B. P. Kats, “The Nekrasov–Nazarov method of solving nonlinear operator equations”, Sibirsk. Mat. Zh., 12:5 (1971),  1026–1040  mathnet  mathscinet  zmath; Siberian Math. J., 12:5 (1971), 739–749
1970
70. P. P. Zabreiko, A. I. Povolotskii, “Bifurcation points of Hammerstein's equation”, Dokl. Akad. Nauk SSSR, 194:3 (1970),  496–499  mathnet  mathscinet  zmath
71. P. P. Zabreiko, M. A. Krasnosel'skii, E. A. Livshitz, “An oscillator on an elasto-plastic element”, Dokl. Akad. Nauk SSSR, 190:2 (1970),  266–268  mathnet  mathscinet  zmath
72. M. A. Krasnosel'skii, B. M. Darinskii, I. V. Emelin, P. P. Zabreiko, E. A. Livshitz, A. V. Pokrovskii, “An operator-hysterant”, Dokl. Akad. Nauk SSSR, 190:1 (1970),  34–37  mathnet  mathscinet  zmath
1969
73. P. P. Zabreiko, A. V. Zafievskii, “A certain class of semigroups”, Dokl. Akad. Nauk SSSR, 189:5 (1969),  934–937  mathnet  mathscinet  zmath
74. V. Sh. Burd, P. P. Zabreiko, Yu. S. Kolesov, M. A. Krasnosel'skii, “The averaging principle and bifurcation of almost periodic solutions”, Dokl. Akad. Nauk SSSR, 187:6 (1969),  1219–1221  mathnet  mathscinet  zmath
75. P. P. Zabreiko, Yu. S. Kolesov, M. A. Krasnosel'skii, “Implicit functions and the averaging principle of N. N. Bogoljubov and N. M. Krylov”, Dokl. Akad. Nauk SSSR, 184:3 (1969),  526–529  mathnet  mathscinet  zmath
76. P. P. Zabreiko, I. B. Ledovskaya, “On the basis of the method of N. N. Bogoljubov and N. M. Krylov for ordinary differential equations”, Differ. Uravn., 5:2 (1969),  240–253  mathnet  mathscinet  zmath
77. P. P. Zabreiko, “A theorem for semiadditive functionals”, Funktsional. Anal. i Prilozhen., 3:1 (1969),  86–88  mathnet  mathscinet  zmath; Funct. Anal. Appl., 3:1 (1969), 70–72
1968
78. P. P. Zabreiko, A. I. Povolotskii, “The eigenvectors of Hammerstein's operator”, Dokl. Akad. Nauk SSSR, 183:4 (1968),  758–761  mathnet  mathscinet  zmath
1967
79. P. P. Zabreiko, M. A. Krasnosel'skii, “A way of obtaining new fixed-point principles”, Dokl. Akad. Nauk SSSR, 176:6 (1967),  1233–1235  mathnet  mathscinet  zmath
80. P. P. Zabreiko, A. I. Povolotskii, “Theorems on the existence and uniqueness of solutions of Hammerstein equations”, Dokl. Akad. Nauk SSSR, 176:4 (1967),  759–762  mathnet  mathscinet  zmath
81. P. P. Zabreiko, “Uniqueness theorems for ordinary differential equations”, Differ. Uravn., 3:2 (1967),  341–347  mathnet  mathscinet  zmath
82. P. P. Zabreiko, R. I. Kachurovskii, M. A. Krasnosel'skii, “On a fixed-point principle for operators in a Hilbert space”, Funktsional. Anal. i Prilozhen., 1:2 (1967),  93–94  mathnet  mathscinet  zmath; Funct. Anal. Appl., 1:2 (1967), 168–169
83. P. P. Zabreiko, “An interpolation theorem for linear operators”, Mat. Zametki, 2:6 (1967),  593–598  mathnet  mathscinet  zmath; Math. Notes, 2:6 (1967), 853–855
84. P. P. Zabreiko, M. A. Krasnosel'skii, V. Ya. Stetsenko, “Estimates of the spectral radius of postive linear operators”, Mat. Zametki, 1:4 (1967),  461–468  mathnet  mathscinet  zmath; Math. Notes, 1:4 (1967), 306–310
85. P. P. Zabreiko, “Volterra integral operators”, Uspekhi Mat. Nauk, 22:1(133) (1967),  167–168  mathnet  mathscinet
1966
86. P. P. Zabreiko, I. B. Ledovskaya, “Higher order approximations of the averaging method of N. N. Bogoljubov–N. M. Krylov”, Dokl. Akad. Nauk SSSR, 171:2 (1966),  262–265  mathnet  mathscinet  zmath
87. P. P. Zabreiko, “On differentiability of nonlinear operators in the spaces $\mathscr{L}_p$”, Dokl. Akad. Nauk SSSR, 166:5 (1966),  1039–1042  mathnet
88. P. P. Zabreiko, M. A. Krasnosel'skii, “On the theory of implicit functions in Banach spaces”, Uspekhi Mat. Nauk, 21:3(129) (1966),  235–237  mathnet
1965
89. P. P. Zabreiko, M. A. Krasnosel'skii, E. I. Pustyl'nik, “On fractional powers of elliptic operators”, Dokl. Akad. Nauk SSSR, 165:5 (1965),  990–993  mathnet  mathscinet  zmath
90. P. P. Zabreiko, “The continuity and complete continuity of operators of P. S. Uryson”, Dokl. Akad. Nauk SSSR, 161:5 (1965),  1007–1010  mathnet  mathscinet  zmath
91. P. P. Zabreiko, M. A. Krasnosel'skii, E. I. Pustyl'nik, “A problem on fractional powers of operators”, Uspekhi Mat. Nauk, 20:6(126) (1965),  87–89  mathnet  mathscinet  zmath
1964
92. P. P. Zabreiko, “Some properties of linear operators acting in the spaces $\mathscr{L}_p$”, Dokl. Akad. Nauk SSSR, 159:5 (1964),  975–977  mathnet  mathscinet  zmath
93. P. P. Zabreiko, M. A. Krasnosel'skii, “On $L$-characteristics of operators”, Uspekhi Mat. Nauk, 19:5(119) (1964),  187–189  mathnet
94. P. P. Zabreiko, E. I. Pustyl'nik, “On continuity and complete continuity of nonlinear integral operators in $L_p$ spaces”, Uspekhi Mat. Nauk, 19:2(116) (1964),  204–205  mathnet
95. P. P. Zabreiko, “On the continuity of a non-linear integral operator”, Sibirsk. Mat. Zh., 5:4 (1964),  958–960  mathnet  mathscinet  zmath
96. P. P. Zabreiko, M. A. Krasnosel'skii, “Calculation of the index of a fixed point of a vector field”, Sibirsk. Mat. Zh., 5:3 (1964),  509–531  mathnet  mathscinet
1962
97. P. P. Zabreiko, “On calculating the Poincaré index”, Dokl. Akad. Nauk SSSR, 145:5 (1962),  979–982  mathnet  mathscinet  zmath
1961
98. P. P. Zabreiko, M. A. Krasnosel'skii, “Calculation of the index of an isolated stationary point of a completely continuous vector field”, Dokl. Akad. Nauk SSSR, 141:2 (1961),  292–295  mathnet  mathscinet  zmath

1998
99. E. A. Asarin, I. A. Bakhtin, N. A. Bobylev, V. A. Bondarenko, V. Sh. Burd, E. A. Gorin, S. V. Emel'yanov, P. P. Zabreiko, L. A. Ivanov, V. S. Kozyakin, A. M. Krasnosel'skii, N. A. Kuznetsov, A. B. Kurzhanskii, A. Yu. Levin, È. M. Muhamadiev, A. I. Perov, Yu. V. Pokornyi, A. V. Pokrovskii, D. I. Rachinskii, V. V. Strygin, Ya. Z. Tsypkin, V. V. Chernorutski, “Memory of M. A. Krasnosel'skii”, Avtomat. i Telemekh., 1998, 2,  179–184  mathnet
1990
100. N. N. Bogolyubov, N. A. Bobylev, P. P. Zabreiko, A. Yu. Ishlinskii, V. P. Maslov, Yu. A. Mitropol'skii, S. P. Novikov, “Mark Alexandrovich Krasnosel'skii (on his seventieth birthday)”, Uspekhi Mat. Nauk, 45:2(272) (1990),  225–227  mathnet  mathscinet; Russian Math. Surveys, 45:2 (1990), 231–234  isi
1962
101. P. P. Zabreiko, M. A. Krasnosel'skii, “Поправки к статье “О вычислении индекса изолированной неподвижной точки вполне непрерывного векторного поля” (ДАН, т. 141, № 2, 1961 г.)”, Dokl. Akad. Nauk SSSR, 146:1 (1962),  8  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021